# SDR IPXA2016072406220

- Difficulty date: July 17, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,608 hours, 8,273 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  NR 1 NOSE COWL, AFT SIDE, INBD SENSE LINE PANEL CRACKED.  REMOVED PANEL AND SPLICED IN A NEW SECTION IAW SRM 54-10-00 REPAIR 14.
